# SDR USAA2013090400006

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 42,770 hours, 15,486 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE AT FORWARD STATION INOPERATIVE. R & R MEGAPHONE.
